# SDR WX0A072176

- Difficulty date: September 27, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 49,647 hours, 24,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NSNP4010021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER FLASHLIGHT INOPERATIVE.  REPLACED FWD LOWER FLASHLIGHT.  OPERATIONS CHECKED GOOD IAW AMM 25-60-00.
